Alert archive / California / Wind Advisories in 2011

Wind Advisory 55, NWS Los Angeles, CA

June 2, 2011

NWS Los Angeles, CA issued this wind advisory at Jun 2, 2011, 4:41 AM PDT. It took effect at Jun 2, 2011, 12:00 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 4:41 AM PDT (11:41 UTC)
In effect from
Jun 2, 2011, 12:00 PM PDT
Expired
Jun 3, 2011, 3:00 AM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WWUS76 KLOX 021141
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
441 AM PDT THU JUN 2 2011

...GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA
THIS AFTERNOON INTO TONIGHT...

.A SHARP NORTH TO SOUTH PRESSURE GRADIENT DEVELOPING ACROSS THE
SOUTHLAND WILL BRING GUSTY WINDS TO PORTIONS OF THE REGION LATER
TODAY INTO TONIGHT. GUSTY NORTHWEST WINDS WILL AFFECT THE CENTRAL
COAST THIS AFTERNOON AND EVENING. GUSTY NORTHWEST TO NORTH WINDS 
WILL AFFECT THE SANTA YNEZ RANGE...AND THE SOUTH COAST OF SANTA
BARBARA COUNTY BELOW PASSES AND CANYONS LATE THIS AFTERNOON
THROUGH LATE TONIGHT. 

CAZ034-035-021915-
/O.NEW.KLOX.WI.Y.0055.110602T1900Z-110603T0300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
441 AM PDT THU JUN 2 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING. 

* WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH
  WITH GUSTS TO 40 MPH THIS AFTERNOON...THEN CONTINUE THROUGH
  EARLY EVENING BEFORE DIMINISHING.

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 1 AND 101
  AND HIGHWAY 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT
  TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ052-021915-
/O.NEW.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
441 AM PDT THU JUN 2 2011

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY. 

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 35
  MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY LATE AFTERNOON...THEN
  CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING.

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 154. SUDDEN
  GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE
  CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-021915-
/O.NEW.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
441 AM PDT THU JUN 2 2011

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY. 

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30
  MPH WITH GUSTS TO 40 MPH WILL DEVELOP BY LATE AFTERNOON...THEN
  CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. WINDS WILL BE
  STRONGEST BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 50
  MPH ARE POSSIBLE THIS EVENING. 

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 101 AND 154.
  SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN
  VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BRUNO/KAPLAN
3 follow-up statements
368 
WWUS76 KLOX 021916
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1216 PM PDT THU JUN 2 2011

...GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWESTERN
CALIFORNIA THIS AFTERNOON INTO TONIGHT...

.A SHARP NORTH TO SOUTH PRESSURE GRADIENT DEVELOPING ACROSS THE
SOUTHLAND WILL BRING GUSTY WINDS TO PORTIONS OF THE REGION LATER
TODAY INTO TONIGHT. GUSTY NORTHWEST WINDS WILL AFFECT THE CENTRAL
COAST THIS AFTERNOON AND EVENING. GUSTY NORTHWEST TO NORTH WINDS
WILL AFFECT THE SANTA YNEZ RANGE...AND THE SOUTH COAST OF SANTA
BARBARA COUNTY BELOW PASSES AND CANYONS LATE THIS AFTERNOON
THROUGH LATE TONIGHT.

CAZ034-035-030300-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-110603T0300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
1216 PM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 
  MPH WITH GUSTS TO 40 MPH THIS AFTERNOON...THEN CONTINUE 
  THROUGH EARLY EVENING BEFORE DIMINISHING. 

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 1 AND 101 
  AND HIGHWAY 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT 
  DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE 
  DRIVING HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ052-030330-
/O.CON.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1216 PM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 35 
  MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY LATE AFTERNOON...THEN 
  CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. 

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 154. 
  SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN 
  VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-030330-
/O.CON.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1216 PM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 
  MPH WITH GUSTS TO 40 MPH WILL DEVELOP BY LATE AFTERNOON...THEN 
  CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. WINDS WILL 
  BE STRONGEST BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS 
  TO 50 MPH ARE POSSIBLE THIS EVENING. 

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 101 AND 
  154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO 
  MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
861 
WWUS76 KLOX 030304
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
804 PM PDT THU JUN 2 2011

...GUSTY WINDS TO CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY
TONIGHT...

.A SHARP NORTH TO SOUTH PRESSURE GRADIENT DEVELOPING ACROSS
SOUTHWEST CALIFORNIA WILL BRING GUSTY WINDS TO PORTIONS OF THE
REGION THROUGH EARLY FRIDAY. GUSTY NORTHWEST TO NORTH WINDS WILL
AFFECT THE SANTA YNEZ RANGE...AND THE SOUTH COAST OF SANTA BARBARA
COUNTY BELOW PASSES AND CANYONS THROUGH EARLY FRIDAY.

CAZ034-035-030415-
/O.EXP.KLOX.WI.Y.0055.000000T0000Z-110603T0300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
804 PM PDT THU JUN 2 2011

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED OVER THE AREA THIS EVENING.

$$

CAZ052-031000-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-110603T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
804 PM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS
ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 35
  MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH LATE TONIGHT
  BEFORE DIMINISHING.

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 154. 
  SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN 
  VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-031000-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-110603T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
804 PM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE SANTA BARBARA SOUTH COAST. THIS ADVISORY
REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30
  MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE TONIGHT
  BEFORE DIMINISHING. WINDS WILL BE STRONGEST BELOW PASSES AND
  CANYONS...WHERE ISOLATED GUSTS TO 50 MPH ARE POSSIBLE THIS
  EVENING.

* IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 101 AND 
  154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO 
  MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HALL
181 
WWUS76 KLOX 031006
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
306 AM PDT FRI JUN 3 2011

...WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE THIS MORNING...

.NORTHWEST TO NORTHEAST WINDS HAVE DIMINISHED THIS MORNING. THERE
WILL BE A FEW ISOLATED GUSTS TO 35 MPH ABOVE THE HILLS OF MONTECITO
OVER THE NEXT FEW HOURS...OTHERWISE WINDS WILL CONTINUE TO
DIMINISH BEFORE SUNRISE. 

CAZ039-052-031115-
/O.EXP.KLOX.WI.Y.0055.000000T0000Z-110603T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
306 AM PDT FRI JUN 3 2011

...WIND ADVISORY HAS EXPIRED...

$$

CAK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 2, 3:27 AM PDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 2, 3:27 AM PDT, 1 hour 14 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
327 AM PDT THU JUN 2 2011

.SYNOPSIS...
AS LOW PRESSURE PULLS EAST OF THE REGION...A WARMING TREND WILL
TAKE PLACE THROUGH FRIDAY. AN UNSEASONABLY STRONG UPPER LOW WILL
MOVE SLOWLY THROUGH THE EASTERN PACIFIC AND INTO THE WEST
COAST...BRINGING COOLER CONDITIONS OVER THE WEEKEND...WITH A CHANCE
OF RAIN...ESPECIALLY IN NORTHERN SECTIONS. DRY WEATHER WILL RETURN
EARLY NEXT WEEK...WITH A GRADUAL WARMING TREND.

&&

.SHORT TERM (TODAY-SAT)...WITH THE EXCEPTION OF SOME CLOUDS ON THE
NRN SLOPES OF THE MTNS OF L.A. AND VTU COUNTIES AND THE CUYAMA
VLY...SKIES WERE CLEAR ACROSS THE REGION EARLY THIS MORNING. SOME
PATCHY LOW CLOUDS COULD DEVELOP ON THE CENTRAL COAST AND ACROSS SRN
SXNS OF THE L.A. COUNTY COASTAL PLAIN FOR A FEW HOURS EARLY THIS
MORNING...BUT ANY CLOUDS SHOULD DISSIPATE QUICKLY THIS MORNING.
GUSTY WINDS CONTD THRU THE INTERSTATE 5 CORRIDOR...AND THRU AND
BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...BUT THESE WINDS
WERE BEGINNING TO DIMINISH. RISING HEIGHTS AND THICKNESSES ACROSS
THE REGION...IN CONJUNCTION WITH OFF N-S GRADS AND WKNG ONSHORE W-E
GRADS SHOULD BRING SEVERAL DEGREES OF WARMING TO MOST AREAS TODAY.

NLY GRADS WILL PEAK THIS EVENING AND EARLY TONIGHT. WINDS SHOULD
REACH ADVISORY LEVELS ON THE CENTRAL COAST THIS AFTERNOON...AND THRU
AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND INTO THE
ADJACENT S CST OF SANTA BARBARA COUNTY LATE TODAY THRU MUCH OF
TONIGHT. HAVE ISSUED WIND ADVISORIES FOR THESE AREAS. WINDS COULD
ALSO APCH ADVISORY LEVELS IN THE ANTELOPE VALLEY THIS AFTERNOON AND
EVENING...AND THRU THE INTERSTATE 5 CORRIDOR TONIGHT.

AN UNSEASONABLY STRONG UPPER LOW DROPPING SE THRU THE PACIFIC
TONIGHT AND FRI WILL REACH A POSITION ABOUT 500 NM W OF SAN
FRANCISCO FRI AFTERNOON. AHEAD OF THIS SYSTEM...UPPER RIDGING WILL
DEVELOP ACROSS THE REGION CAUSING HEIGHTS/THICKNESSES TO RISE. LOW
LVL W-E GRADS WILL TURN OFFSHORE...POSSIBLY STRONGLY ENOUGH TO
PRODUCE SOME LOCALLY GUSTY NE WINDS THRU AND BELOW PASSES AND
CANYONS IN THE VLYS OF L.A. AND VTU COUNTIES LATE TONIGHT/FRI
MORNING. EXPECT LITTLE IF ANY STRATUS COVERAGE TONIGHT. SKIES SHOULD
BE MOSTLY SUNNY ON FRI...ALTHOUGH SOME HIGH CLOUDS MAY INCREASE
ACROSS NRN SXNS DURING THE AFTERNOON. TEMPS WILL LIKELY BE UP
SEVERAL DEGREES IN MOST AREAS ON FRI...WITH THE WARMEST VLY
LOCATIONS POSSIBLY RISING INTO THE MID 80S.

THE FORECAST BEYOND FRI GETS TRICKY...AND WILL BE HIGHLY DEPENDENT
UPON THE TRACK AND SPEED OF THE UPPER MOVING TOWARD AND EVENTUALLY
INTO THE W CST. IT LOOKS AS THOUGH DEEPER MOISTURE OUT AHEAD OF THE
SYSTEM WILL PUSH INTO THE CENTRAL COAST LATE FRI NIGHT OR EARLY
SAT...SO SLIGHT CHANCE OR CHANCE POPS LOOK GOOD FOR SLO AND SBA
COUNTIES LATE FRI NIGHT...ESPECIALLY FOR WRN SXNS. THE MODELS ARE
TRENDING TOWARD A SOLUTION IN WHICH THE UPPER LOW DROPS SWD THRU
SAT. THIS WOULD KEEP ANY RAIN ACROSS THE CENTRAL COAST...OR POSSIBLY
JUST OFF THE COAST FOR MOST OF THE DAY. HAVE REMOVED ALL POPS FOR
L.A. COUNTY FOR SAT...WHERE THE DAY MAY END UP BEING PARTLY CLOUDY
AND RATHER WARM...AND HAVE PUSHED SLIGHT POPS BACK TO AFTERNOON FOR
VTU COUNTY...WHICH STILL MAY BE A STRETCH. HOWEVER...CONFIDENCE IS
NOT HIGH ENOUGH TO MAKE MAJOR CHANGES TO THE FCST FOR THE
WEEKEND.

.LONG TERM (SAT NIGHT-WED)...AS THE CENTER OF THE UPPER LOW
TRANSLATE E AND NE SAT NIGHT AND SUNDAY...THE CHANCE OF RAIN WILL
OVERSPREAD THE REST OF THE FCST AREA...WITH THE BEST CHANCE OF RAIN
STILL EXPECTED ACROSS SLO AND SBA COUNTIES. THE CHANCE OF SHOWERS
WILL CONTINUE INTO AT LEAST SUNDAY NIGHT...AND POSSIBLY UNTIL EARLY
MONDAY...THEN DRIER NWLY FLOW WILL DEVELOP ON MONDAY...WITH A
DECREASE IN CLOUDS AND SOME WARMING. THE 06Z RUN OF THE GFS SHOWS
ANOTHER TROUGH DROPPING INTO CA TUE...WHICH IF TRUE WOULD LIMIT ANY
WARMING. TEMPS IN THE CURRENT FCST FOR TUE MAY BE TOO WARM. HEIGHTS
STILL LOOK TO REBOUND ON WED...SO EXPECT BETTER WARMING AT THAT
TIME.

&&

.AVIATION...02/1120Z. WILL BE ISSUED WITH THE 12Z TAFS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...BRUNO
AVIATION...KAPLAN
SYNOPSIS...DB

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 1, 9:19 AM PDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
919 AM PDT WED JUN 1 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-021300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
919 AM PDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:23 AM PDTGale WarningLOX24 hr
Jun 2, 3:23 AM PDTSmall Craft AdvisoryLOX18 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.